MathSciNet Relay Station
MathSciNet bibliographic data
MR637039 (84h:54041) 54H25 (55M25 58F99)
Carter, Patricia H. An improvement of the Poincaré-Birkhoff fixed point theorem. Trans. Amer. Math. Soc. 269 (1982), no. 1, 285–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement